# SDR CA090924007

- Difficulty date: September 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Diamon DA 42
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: D6052877400
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 851 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 100 HOUR INSPECTION OF AIRCRAFT, CRACK WAS DISCOVERED VISUALLY ADJACENT TO THE GUSSET APEX, BESIDE THE FORWARD MOUNTING HOLE. REF. FIG. 5 PAGE 610 ITEM 81 OF THE DA 42 IPC REV. 4, CHAPTER 32-10 (TC 20090924007)
